MAUDE Adverse Event Report: ENCORE MEDICAL L.P INSERT, 3D, DCM, SIZE3, 9MM, RT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

ENCORE MEDICAL L.P INSERT, 3D, DCM, SIZE3, 9MM, RT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 392-09-603
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 10/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - patients knee was unstable, had a very worn out medial side of the insert.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2021-01522; 392-13-004, s814 - stability, poor joint, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Additional Manufacturer Narrative
This supplemental report has been created to update the previous report number and see d4 expiration date and h4.Complaint has been evaluated and is similar to previous report number 1644408-2018-00436; 391-09-612, s805 - wear/excessive wear, s814 - stability, poor joint, revision surgery.Note: the previous d-ticket was not provided and a search of djo records produced no results, therefore, the items could not be verified.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
INSERT, 3D, DCM, SIZE3, 9MM, RT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758
MDR Report Key18145741
Report Number1644408-2023-01594
Device Sequence Number15207783
Product Code JWH
UDI-Device Identifier00888912120142
UDI-Public00888912120142
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K020114
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2014
Device Catalogue Number392-09-603
Device Lot Number54050242
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer11/08/2023
11/30/2023
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date11/29/2023
11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/01/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age88 YR
Patient SexFemale